Fast calculation of all stabilizing gains for discrete-time systems


BAYHAN N., Söylemez M. T.

Istanbul University - Journal of Electrical and Electronics Engineering, vol.6, no.1, pp.19-26, 2006 (Journal Indexed in SCI Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 6 Issue: 1
  • Publication Date: 2006
  • Title of Journal : Istanbul University - Journal of Electrical and Electronics Engineering
  • Page Numbers: pp.19-26
  • Keywords: Bilinear Transformation, Chebyshev Polynomials, Nyquist's Criterion

Abstract

In this paper, two methods for calculating all stabilizing gains for discrete-time systems are given. The first method focuses on converting the problem using a bilinear transformation and then applying a previously developed theorem for continuous time systems. Unlike previous results, the method introduced here does not use the Generalised Hermite-Biehler Theorem and therefore provides a computational advantage. The second method demonstrates the use of Chebyshev Polynomials in the solution of the problem.